μ-necks of fuzzy automata

Karthikeyan V, M. Rajasekar

Abstract


We introduce Mu- necks of fuzzy automata, that is we find a word that brings each state of a fuzzy automata to a single state with minimal weight Mu  and also  we introduce  local Mu- necks of fuzzy automata that is, it is a Mu- neck of some subautomata of a fuzzy automata.  Further, we study the structural properties of fuzzy  automata using the notions of their Mu-necks and local  Mu- necks.

Full Text: PDF

How to Cite this Article:

Karthikeyan V, M. Rajasekar, μ-necks of fuzzy automata, J. Math. Comput. Sci., 2 (2012), 462-472

Copyright © 2012 Karthikeyan V, M. Rajasekar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS